The Evolution of Kleptoparasitism under Adaptive Dynamics Without Restriction

Broom, M., Rychtar, J. & Sykes, C. (2008). The Evolution of Kleptoparasitism under Adaptive Dynamics Without Restriction. Journal of Interdisciplinary Mathematics, 11(4), pp. 479-494.

[img]
Preview
PDF
Download (290kB) | Preview

Item Type: Article
Subjects: H Social Sciences > HA Statistics
Q Science > QH Natural history
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/980

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics